Numerical simulations on two nonlinear biharmonic evolution equations

Ming Jun Lai, Chun Liu, Paul Wenston

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We numerically simulate the following two nonlinear evolution equations with a fourth-order (biharmonic) leading term: (Formula presented.) and (Formula presented.) with an initial value and a Dirichlet boundary conditions. We use a bivariate spline space like finite element method to solve these equations. We discuss the convergence of our numerical scheme and present several numerical experiments under different boundary conditions and different domains in the bivariate setting.

Original languageEnglish (US)
Pages (from-to)563-577
Number of pages15
JournalInternational Journal of Phytoremediation
Volume83
Issue number6
DOIs
StatePublished - Jun 2004

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Environmental Chemistry
  • Pollution
  • Plant Science

Cite this